# SDR 2003FA0000937

- Difficulty date: September 15, 2003
- Submitted: September 15, 2003
- Operation: General aviation
- Aircraft: PKMPS
- Make and model: Cessna 208B
- Aircraft serial: 208B0656
- Aircraft time: 4,398 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 260010148
- Condition: Chafed
- Location: Fuel System
- Part time: 4,398 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT IS EQUIPPED WITH OPTIONAL INBOARD FUEL FILLER CAPS.  THE FUEL FILLER CAP ADAPTER ASSY. (P/N C156005-0105) HAS A SPRING LOADED FLAPPER WHICH IS DEPRESSED BY THE FUEL DISPENSING NOZZLE WHILE FILLING THE TANK.  THE FLAPPER HAS BEEN HITTING ON THE (P/N 2600101-48) VENT LINE ASSY INSIDE THE TANK BAY AND HAS WORN THE VENT LINE APPROXIMATELY HALF WAY THROUGH ITS DIAMETER.  DEFECT WAS DISCOVERED BECAUSE FUEL FILLER ADAPTER WAS REMOVED FOR MAINTENANCE.
